# SDR HEEA060937

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE20630G
- Condition: Defective
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER HIGH OUT OF TOLERANCE.
